EN HU

Pethő Attila

Publication list

Uploaded publications:
186
Publications in DEA:
143
OA:
42
Date range:
1974-2025
2025
1.
Pethő, A., Tengely, S.: Common values of linear recurrences related to Shank's simplest cubics.
J. Number Theory. 267, 34-79, 2025.
Journal metrics:
Q1 Algebra and Number Theory (2023)
2024
2.
Vécsi, Á., Pethő, A.: Auditable Anonymous Electronic Examination.
Cryptography. 8 (2), 1-22, (article identifier: 19), 2024.
Journal metrics:
Q2 Computational Theory and Mathematics (2023)
Q2 Computer Networks and Communications (2023)
Q2 Applied Mathematics (2023)
Q2 Computer Science Applications (2023)
Q3 Software (2023)
3.
Győry, K., Pethő, A., Szalay, L.: Decomposable Forms Generated by Linear Recurrences.
J. Integer Seq. 27 (3), 1-19, (article identifier: 24), 2024.
Journal metrics:
Q3 Discrete Mathematics and Combinatorics (2023)
2023
4.
Hannusch, C., Pethő, A.: Rotation on the digital plane.
Period. Math. Hung. 86 (2), 564-577, 2023.
Journal metrics:
Q2 Mathematics (miscellaneous)
2022
5.
Pethő, A.: Common values of a class of linear recurrences.
Indag. Math.-New Ser. 33 (6), 1172-1188, 2022.
Journal metrics:
Q2 Mathematics (miscellaneous)
6.
Pethő, A., Szalay, L.: Upper bound on the solution to F(2k)n=+/-F(2k)m with negative subscripts.
Rev. Colombiana Mat. 56 (2), 179-187, 2022.
2021
7.
Luca, F., Pethő, A., Szalay, L.: Duplications in the k-generalized Fibonacci sequences.
New York J. Math. 27, 1115-1133, 2021.
Journal metrics:
Q2 Mathematics (miscellaneous)
8.
Vécsi, Á., Pethő, A.: Formal Language Identity-based Cryptography.
Rad HAZU Mat. Znan. 25, 143-159, 2021.
Journal metrics:
Q4 Mathematics (miscellaneous)
9.
Pethő, A.: On diophantine properties of radix representation in algebraic number fields.
In: Lie Groups, Number Theory, and Vertex Algebras / Dražen Adamović; Andrej Dujella; Antun Milas; Pandžić Pavle, American Mathematical Society, Providence, 133-148, 2021, (Contemporary Mathematics, ISSN 0271-4132) ISBN: 9781470453510
10.
Pethő, A.: On k-generalized Fibonacci numbers with negative indices.
Publ. Math. Debr. 98 (3-4), 401-418, 2021.
Journal metrics:
Q2 Mathematics (miscellaneous)
2019
11.
Vécsi, Á., Bagossy, A., Pethő, A.: Cross-platform Identity-based Cryptography using WebAssembly.
Infocommun. J. 11 (4), 31-38, 2019.
Journal metrics:
Q4 Computer Science (miscellaneous)
Q4 Electrical and Electronic Engineering
12.
Evertse, J. H., Győry, K., Pethő, A., Thuswaldner, J. M.: Number systems over general orders.
Acta Math. Hung. 159 (1), 187-205, 2019.
Journal metrics:
Q2 Mathematics (miscellaneous)
13.
Pethő, A., Thuswaldner, J. M., Weitzer, M.: The Finiteness Property for Shift Radix Systems With General Parameters.
Integers: Electronic Journal Of Combinatorial Number Theory 19 (-), 1-20, 2019.
2018
14.
Pethő, A., Thuswaldner, J. M.: Number systems over orders.
Monatsh. Math. 187 (4), 681-704, 2018.
Journal metrics:
Q2 Mathematics (miscellaneous)
2017
15.
Pethő, A., Varga, P.: Canonical number systems over imaginary quadratic Euclidean domains.
Colloq. Math. 146 (2), 165-186, 2017.
Journal metrics:
Q3 Mathematics (miscellaneous)
16.
Komornik, V., Pedicini, M., Pethő, A.: Multiple common expansions in non-integer bases.
Acta Sci. Math. 83 (1-2), 51-60, 2017.
Journal metrics:
Q4 Analysis
Q4 Applied Mathematics
17.
Pethő, A., Pohst, M., Bertók, C.: On multidimensional Diophantine approximation of algebraic numbers.
J. Number Theory. 171, 422-448, 2017.
Journal metrics:
Q1 Algebra and Number Theory
18.
Akiyama, S., Evertse, J. H., Pethő, A.: On nearly linear recurrence sequences.
In: Number Theory : Diophantine Problems, Uniform Distribution and Applications. Eds.: Christian Elsholtz, Peter Grabner, Springer, Switzerland, 1-21, 2017. ISBN: 9783319553566
19.
Bertók, C., Hajdu, L., Pethő, A.: On the distribution of polynomials with bounded height.
J. Number Theory. 179, 172-184, 2017.
Journal metrics:
Q1 Algebra and Number Theory
2016
20.
Aszalós, L., Hajdu, L., Pethő, A.: On a correlational clustering of integers.
Indag. Math.-New Ser. 27 (1), 173-191, 2016.
Journal metrics:
Q3 Mathematics (miscellaneous)
2015
21.
Pethő, A., Varga, P., Weitzer, M.: On shift radix systems over imaginary quadratic Euclidean domains.
Acta Cybern. 22 (2), 485-498, 2015.
Journal metrics:
Q4 Computational Theory and Mathematics
Q3 Computer Science (miscellaneous)
Q4 Computer Vision and Pattern Recognition
Q3 Electrical and Electronic Engineering
Q4 Information Systems and Management
Q4 Management Science and Operations Research
Q4 Software
Q4 Theoretical Computer Science
2014
22.
Bérczes, A., Hajdu, L., Hirata-Kohno, N., Kovács, T., Pethő, A.: A key exchange protocol based on Diophantine equations and S-integers.
JSIAM Letters. 6 (0), 85-88, 2014.
23.
Komornik, V., Pethő, A.: Common expansions in noninteger bases.
Publ. Math. Debr. 85 (3-4), 489-501, 2014.
Journal metrics:
Q2 Mathematics (miscellaneous)
24.
Akiyama, S., Aszalós, L., Hajdu, L., Pethő, A.: Correlation clustering of graphs and integers.
Infocommun. j. 6 (4), 3-12, 2014.
Journal metrics:
Q4 Computer Science (miscellaneous)
Q4 Electrical and Electronic Engineering
25.
Pethő, A., Tengely, S.: On composite rational functions.
In: Number theory, analysis, and combinatorics : Proceedings of the Paul Turán Memorial Conference held August 22-26, 2011 in Budapest. Ed.: by János Pintz, András Biró, Kálmán Győry, Gergely Harcos, Miklós Simonovits, József Szabados, De Gruyter, Berlin, 241-259, 2014. ISBN: 9783110282375
DEENK University of Debrecen
© 2012 University of Debrecen